# SDR NWAA081986624

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 103,127 hours, 18,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DOD (DEPARTMENT OF DEFENSE) PRE-FLIGHT, FOUND CABIN EMERGENCY LIGHTS AT 3L DOOR INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
